# SDR FDEA202307031141

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300*
- Aircraft serial: 575
- Aircraft time: 57,779 hours, 30,516 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777100001000
- Part serial: AD1754
- Condition: Delaminated
- Location: 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER INBD HINGE ARM INBD SURFACE FOUND DELAMINATION. SIZE: 40MM*20MM,   DEPTH: 1.70MM PERFORMED THE REPAIR ON RH WING #3 SPOILER INBD HINGE ARM INBD SURFACE PER FEDEX   EA # 6-5750-T0374955 TITLE: WING - FLIGHT SURFACES - RH 3# SPOILER CENTER HINGE ARM   OUTSIDE SURFACE DELAMINATION. THIS IS CAT. A REPAIR AND IT IS MAJOR REPAIR IAW FEDEX   GMM6-2-100.
